advertisement
Question
Posted by: Zexeon | 2009-09-16

Aterax

Since yesterday it started again it feels like shivers on the left side of my head what may it be? I only had half a 25mg Aterax this morning but aren' t sure if its the best option for what I have maybe using my relaxation technicques has less side effects. I wish I could just lock myself in my room till I feel beter as maybe ... Maybe 25mg of Atrax would make me feel beter or maybe ... Fortunately I' m down to 7.5mg zopimed so I supose trying to go without meds except for the Risperdal would be the best and the just apply then just relax as some people might want to harm me but maybe not all people and ...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Relaxation techniques generally have no side-effects and are fully within your control. As I have never used or prescribed Aterax, I am not familiar with the sort of reaction you describe, and thus not sure how best to deal with it. From what I've seen, Zopimed is much less likely to cause problems than Aterax, but the doc who chose to prescribe this for you an no doubt explain why he made this partioular choice.
Risperdal should be useful, and though it isn;'t sedative as such, it usually helps someone relax enough, to be able to relax themselves into rest when needed

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cat Lady | 2009-09-16

I once was put on Aterax years ago and from the first tablet I took I felt nauseaus, shivering, a feeling of " being out of it" , shivers and really feeling very ill. I did work that day but thank heavens it happened on a Friday so I could go home early and go to bed. I felt very bad and would not recommend it to anybody. Ingredients might have been changed since but I def stay away from it.
Hope this helps.

Reply to Cat Lady

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement